Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2019, Issue 4(41), Pages 39–43 (Mi pfmt675)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On intersection of abnormal $A$-admissible subgroups with index restriction that do not contain a $\mathfrak{F}$-residual

R. V. Borodich

F. Scorina Gomel State University

Abstract: In this paper the intersections of maximal subgroups close to $\mathfrak{F}$-abnormal, whose indices are not divisible by some prime numbers are investigated.

Keywords: finite group, abnormal subgroup, $\mathfrak{F}$-residual.

Full text: PDF file (333 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 27.08.2019

Citation: R. V. Borodich, “On intersection of abnormal $A$-admissible subgroups with index restriction that do not contain a $\mathfrak{F}$-residual”, PFMT, 2019, no. 4(41), 39–43

Citation in format AMSBIB
\Bibitem{Bor19}
\by R.~V.~Borodich
\paper On intersection of abnormal $A$-admissible subgroups with index restriction that do not contain a $\mathfrak{F}$-residual
\jour PFMT
\yr 2019
\issue 4(41)
\pages 39--43
\mathnet{http://mi.mathnet.ru/pfmt675}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt675
  • http://mi.mathnet.ru/eng/pfmt/y2019/i4/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Borodich, R. A. Kucherov, “O maksimalnykh abnormalnykh podgruppakh blizkikh k $\mathfrak{F}$-abnormalnym”, PFMT, 2020, no. 2(43), 46–51  mathnet
  • Проблемы физики, математики и техники
    Number of views:
    This page:45
    Full text:4
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021